# SDR REXA2020120700812

- Difficulty date: November 23, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FLOOR, LOWER SILL CORRODED BETWEEN FS 1000 TO FS 1047,  SILL OUT OF LIMITS.  REMOVED/RE-INSTALLED THREE INTERCOSTAL FOR ACCESS.  REMOVED/REINSTALLED LOWER COAMING AND STOP FITTINGS (2 EA) FOR ACCESS.  REMOVED SILL-MATCH DRILLED NEW SILL P/N MM670-35655-003 AND INSTALLED THE NEW SILL, IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01 AND 
51-42-12-001-001-A01.
